MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550300-28
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported the procedure was to treat a slightly tortuous lesion in the right coronary artery (rca).The 3.0x28mm rx xience sierra stent delivery system (sds) was advanced however resistance was met with the guiding catheter and the stent dislodged from the balloon.The stent was retrieved using a guide liner.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned.A visual inspection was performed, and the reported stent dislodgment was confirmed.The reported difficulty to advance the stent delivery system (sds) though a guiding catheter was unable to be confirmed due to the returned condition of the device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints reported from this lot.The investigation determined the reported difficulty to advance and stent dislodgement appear to be related to operational circumstances of the procedure.The noted stent damages likely occurred during retraction with the snare device.The noted kinks and bends on the hypotube likely occurred during packing for return analysis.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Na.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10431024
Report Number2024168-2020-06952
Device Sequence Number14187800
Product Code NIQ
UDI-Device Identifier08717648227288
UDI-Public08717648227288
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2021
Device Model Number1550300-28
Device Catalogue Number1550300-28
Device Lot Number0031941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2020
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer08/27/2020
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JR4 SH GUIDE; JR4 SH GUIDE
Outcome Attributed to Adverse Event Required Intervention;